Artículo

Regularity and Morse Index of the Solutions to Critical Quasilinear Elliptic Systems

Journal ar
Communications in Partial Differential Equations
  • Volumen: 38
  • Número: 10
  • Fecha: 01 octubre 2013
  • Páginas: 1675-1711
  • ISSN: 03605302 15324133
  • Tipo de fuente: Revista
  • DOI: 10.1080/03605302.2013.816856
  • Tipo de documento: Artículo
Regularity results and critical group estimates are studied for critical(p, r)-systems. Multiplicity results of solutions for a critical potential quasilinear system are also proved using Morse theory. © 2013 Taylor and Francis Group, LLC.

Palabras clave del autor

    Palabras clave indexadas

      Detalles de financiación